A $ q$-analogue of complete monotonicity

Volume 111 / 2008

Anna Kula Colloquium Mathematicum 111 (2008), 169-181 MSC: Primary 44A60; Secondary 05A30, 43A35, 47B32. DOI: 10.4064/cm111-2-1


The aim of this paper is to give a $q$-analogue for complete monotonicity. We apply a classical characterization of Hausdorff moment sequences in terms of positive definiteness and complete monotonicity, adapted to the $q$-situation. The method due to Maserick and Szafraniec that does not need moments turns out to be useful. A definition of a $q$-moment sequence appears as a by-product.


  • Anna KulaInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Krak/ow, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image